Article thumbnail

La loi du cube dans les élections britanniques

By M. Kendall and A. Stuart

Abstract

Kendall M. G., Stuart A. La loi du cube dans les élections britanniques. In: Revue française de science politique, 2ᵉ année, n°2, 1952. pp. 270-276

Publisher: 'PERSEE Program'
Year: 1952
DOI identifier: 10.3406/rfsp.1952.392135
OAI identifier: oai:persee:article/rfsp_0035-2950_1952_num_2_2_392135
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • https://www.persee.fr/doc/rfsp... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.